Editor: Domingo Tavella
Published: 01 Jul 1998
Papers in this issue
by Bernard Engelmann, Peter Schwendner
by Oldrich Alfons Vasicek
by Prasad Chalasani and Somesh Jha, Ashok Varikooty
by Lara Cathcart
Welcome to Volume 1, Issue 4 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘A series expansion for the bivariate normal integral' by Oldrich Alfons Vasicek from KMV Corporation; ‘Accurate approximations for European-style Asian options' by Prasad Chalasani and Somesh Jha from Carnegies Mellon University and Ashok Varikooty from Global Quantitative Strategies Group; ‘The pricing of floating rate instruments' by Lara Cathcart from Imperial College; and ‘The pricing of multi-asset options using a Fourier grid method' by Bernard Engelmann from the University of Augsburg and Peter Schwender from Max-Planck-Institut für Stromungsforschung.
Search the archive
Subscribe to gain full access to The Journal of Computational Finance and its archive.
Call for papers
Submit your work and we can offer you:
Please contact [email protected] for more information.